Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Baby suffering from loose motion

sir my baby is 1year 17months old and she is suffering from loose motion since last 10 days we have shown her to doctor and they have given lactic acid salts but due bad taste of medicine she is not eating allopathic medicine. what should we do to cure her.
Asked On : Thu, 18 Feb 2010
Answers:  3 Views:  1524
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Homeopath 's  Response
welcome to health care magic,
give her nuxvomica 200 (3 doses)after that ars alb 200 ( 2doses )after every time she goes to the stools.
take care.
Answered: Sat, 12 Mar 2011
I find this answer helpful
Pediatrician Dr. Kamlesh Verma's  Response
u can try other brands of this salt. same salt of medicine are available which contain some flavour. divide one dose of medicine in some part & give one by one part of medicine in 5-10 minutes interval. mix medicine into his food which will taken by ur baby with interest.
Answered: Sun, 9 Jan 2011
I find this answer helpful
  Anonymous's Response

Try mixing the medicine into her feed. it may work.

Answered: Thu, 18 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor